Pascal and Francis Bibliographic Databases

Help

Search results

Your search

is.\*:("JMPAAM")

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 920

  • Page / 37
Export

Selection :

  • and

A blow-up criterion of strong solution to a 3D viscous liquid―gas two-phase flow model with vacuumHUANYAO WEN; LEI YAO; CHANGJIANG ZHU et al.Journal de mathématiques pures et appliquées. 2012, Vol 97, Num 3, pp 204-229, issn 0021-7824, 26 p.Article

Algebraic approximation in CR geometryMIR, Nordine.Journal de mathématiques pures et appliquées. 2012, Vol 98, Num 1, pp 72-88, issn 0021-7824, 17 p.Article

Concentration for an elliptic equation with singular nonlinearityDAVILA, Juan; MONTENEGRO, Marcelo.Journal de mathématiques pures et appliquées. 2012, Vol 97, Num 6, pp 545-578, issn 0021-7824, 34 p.Article

Explicit subsolutions and a Liouville theorem for fully nonlinear uniformly elliptic inequalities in halfspacesLEONI, Fabiana.Journal de mathématiques pures et appliquées. 2012, Vol 98, Num 5, pp 574-590, issn 0021-7824, 17 p.Article

Optimal transportation for a quadratic cost with convex constraints and applicationsJIMENEZ, C; SANTAMBROGIO, F.Journal de mathématiques pures et appliquées. 2012, Vol 98, Num 1, pp 103-113, issn 0021-7824, 11 p.Article

Paraproducts and products of functions in BMO(ℝn) and H1 (ℝn) through waveletsBONAMI, Aline; GRELLIER, Sandrine; DANG KY, Luong et al.Journal de mathématiques pures et appliquées. 2012, Vol 97, Num 3, pp 230-241, issn 0021-7824, 12 p.Article

A result concerning the global approximate controllability of the Navier-Stokes system in dimension 3GUERRERO, Sergio; IMANUVILOV, O. Yu; PUEL, J.-P et al.Journal de mathématiques pures et appliquées. 2012, Vol 98, Num 6, pp 689-709, issn 0021-7824, 21 p.Article

A candidate local minimizer of Blake and Zisserman functionalCARRIERO, Michele; LEACI, Antonio; TOMARELLI, Franco et al.Journal de mathématiques pures et appliquées. 2011, Vol 96, Num 1, pp 58-87, issn 0021-7824, 30 p.Article

A parallel four step domain decomposition scheme for coupled forward―backward stochastic differential equationsTRAN, Minh-Binh.Journal de mathématiques pures et appliquées. 2011, Vol 96, Num 4, pp 377-394, issn 0021-7824, 18 p.Article

Contraction of general transportation costs along solutions to Fokker-Planck equations with monotone driftsNATILE, Luca; PELETIER, Mark A; SAVARE, Giuseppe et al.Journal de mathématiques pures et appliquées. 2011, Vol 95, Num 1, pp 18-35, issn 0021-7824, 18 p.Article

Existence, uniqueness and asymptotic stability of time periodic traveling waves for a periodic Lotka―Volterra competition system with diffusionGUANGYU ZHAO; SHIGUI RUAN.Journal de mathématiques pures et appliquées. 2011, Vol 95, Num 6, pp 627-671, issn 0021-7824, 45 p.Article

Fractional Poincaré inequalities for general measuresMOUHOT, Clément; RUSS, Emmanuel; SIRE, Yannick et al.Journal de mathématiques pures et appliquées. 2011, Vol 95, Num 1, pp 72-84, issn 0021-7824, 13 p.Article

Global attractors for gradient flows in metric spacesROSSI, Riccarda; SEGATTI, Antonio; STEFANELLI, Ulisse et al.Journal de mathématiques pures et appliquées. 2011, Vol 95, Num 2, pp 205-244, issn 0021-7824, 40 p.Article

Transport equation and image interpolation with SBD velocity fieldsVALKONEN, Tuomo.Journal de mathématiques pures et appliquées. 2011, Vol 95, Num 5, pp 459-494, issn 0021-7824, 36 p.Article

Weak KAM aspects of convex Hamilton-Jacobi equations with Neumann type boundary conditionsISHII, Hitoshi.Journal de mathématiques pures et appliquées. 2011, Vol 95, Num 1, pp 99-135, issn 0021-7824, 37 p.Article

Well-posedness for the fourth-order nonlinear derivative Schrödinger equation in higher dimensionZHAOHUI HUO; YUELING JIA.Journal de mathématiques pures et appliquées. 2011, Vol 96, Num 2, pp 190-206, issn 0021-7824, 17 p.Article

Material voids in elastic solids with anisotropic surface energiesFONSECA, Irene; FUSCO, Nicola; LEONI, Giovanni et al.Journal de mathématiques pures et appliquées. 2011, Vol 96, Num 6, pp 591-639, issn 0021-7824, 49 p.Article

The Kalman condition for the boundary controllability of coupled parabolic systems. Bounds on biorthogonal families to complex matrix exponentialsAMMAR-KHODJA, F; BENABDALLAH, A; GONZALEZ-BURGOS, M et al.Journal de mathématiques pures et appliquées. 2011, Vol 96, Num 6, pp 555-590, issn 0021-7824, 36 p.Article

A new transportation distance between non-negative measures, with applications to gradients flows with Dirichlet boundary conditionsFIGALLI, Alessio; GIGLI, Nicola.Journal de mathématiques pures et appliquées. 2010, Vol 94, Num 2, pp 107-130, issn 0021-7824, 24 p.Article

A two-scale model for the periodic homogenization of the wave equationBRASSART, Matthieu; LENCZNER, Michel.Journal de mathématiques pures et appliquées. 2010, Vol 93, Num 5, pp 474-517, issn 0021-7824, 44 p.Article

Homogenization and singular limits for the complete Navier-Stokes-Fourier systemFEIREISL, Eduard; NOVOTNY, Antonín; TAKAHASHI, Takéo et al.Journal de mathématiques pures et appliquées. 2010, Vol 94, Num 1, pp 33-57, issn 0021-7824, 25 p.Article

On the local regularity of the KP-I equation in anisotropic Sobolev spaceZIHUA GUO; LIZHONG PENG; BAOXIANG WANG et al.Journal de mathématiques pures et appliquées. 2010, Vol 94, Num 4, pp 414-432, issn 0021-7824, 19 p.Article

Progress on the strong Eshelby's conjecture and extremal structures for the elastic moment tensorAMMAN, Habib; CAPDEBOSCQ, Yves; KANG, Hyeonbae et al.Journal de mathématiques pures et appliquées. 2010, Vol 94, Num 1, pp 93-106, issn 0021-7824, 14 p.Article

The analytic torsion of a cone over a sphereHARTMANN, L; SPREAFICO, M.Journal de mathématiques pures et appliquées. 2010, Vol 93, Num 4, pp 408-435, issn 0021-7824, 28 p.Article

Local controllability of 1D linear and nonlinear Schrodinger equations with bilinear controlBEAUCHARD, Karine; LAURENT, Camille.Journal de mathématiques pures et appliquées. 2010, Vol 94, Num 5, pp 520-554, issn 0021-7824, 35 p.Article

  • Page / 37